# SDR ASAA2013040194414

- Difficulty date: April 1, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 63,614 hours, 40,242 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434370
- Part serial: 2392
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP WEDGE LWR INBD SIDE OF WEDGE HAS DENT ON PREVIOUS REPAIR.   REPAIRED RT INBD FLAP WEDGE LWR INBD SIDE OF WEDGE IAW SRM 51-70-10 2R 4, REPAIR 4.
